# SDR GLBA2003142

- Difficulty date: November 1, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 22,412 hours, 26,738 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Transducer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STALL HEAT ANN ILLUM, RESECURED WIRE H91B16 ON TRANSDUCER.
